I am on the pill.?
My period was like 5 days long some times it took a 6th day to finish. But now that I have started taking the pill my period is taking for ever to finish. Why and should I be waried?
More Answers to “I am on the pill.?“Your body takes a good 3 months to fully adjust to having all those extra substances in it. Try talking to your doctor about a lower dose estrogen pill. Alesse or Microgestin are good ones. They are lower dose of the hormone estrogen but still as effective at preventing pregnancy. . If you want something more name brand you can ask for Ortho Tri-cyclen Lo.
That can be a side affect actually. The doctor I talked to said you can get no period, just spotting when you do get it, or normal flow or heavy. I have had mine for like 1 and a half weeks.
I was on the pill then I as on the shot for three years. No I woudn’t worry. That’s normal. But if it keeps on happening. Then go see your doctor.
you may need to switch brands of pills it could be too strong for you.they have like a hundred different brands out there.talk to your gyno about your heavy long periods and they will fix it promise good luck-cookie
Well consitering the pill modulates your hormones, you should expect a change in your period, i would not be worried however, try waiting another month to see if your period has regulated, it should however be less. if it continues to be persistant as it is, seek your doctor’s help.
Well, if you’re a new BCP user this happens. Well, it happens to us seasoned BCP users too. All “the pill” is is hormones. Until your body gets used to the change and it all balances out, your periods will be screwed up. After I had my last child and got back on the pill, it took over a year to straighten out. Now it’s like clockwork.